Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) induced by antituberculous treatment

Authors

  • Hamida Kwas
  • Emna Guermazi
  • Ibtihel Khouaja
  • Amel Khattab
  • Ines Zendah
  • Habib Ghédira

Downloads

Download data is not yet available.

References

Ben m'rad M, Leclerc-Mercier S, Blanche P, et al. Drug-induced hypersensitivity syndrome: clinical and biologic disease patterns in 24 patients. Medicine (Baltimore) 2009;88(3):131-40.

Kano Y, Shiohara T. The variable clinical picture of drug-induced hypersensitivity syndrome/drug rash with eosinophilia and systemic symptoms in relation to the eliciting drug. Immunol Allergy Clin North Am 2009;29(3):481-501.

Jung ES, Choi B, Choi HS, et al. Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome induced by ethambutol and rifampin. Infect Chemother 2012;44:197-200.

Jin-Yong Lee, Yun-Jae Seol, Dong-Woo Shin, et al. A Case of the Drug Reaction with Eosinophilia and Systemic Symptom (DRESS) Following Isoniazid Treatment. Tuberc Respir Dis 2015;78(1):27-30.

Downloads

Published

2017-09-25

Issue

Section

brief case reports